JournalszaaVol. 5, No. 5pp. 419–424

Uniqueness Theorems for the Determination of a Coefficient in a Quasilinear Parabolic Equation

  • Siegfried Dümmel

    Technische Universität Chemnitz, Germany
Uniqueness Theorems for the Determination of a Coefficient in a Quasilinear Parabolic Equation cover
Download PDF

Abstract

Two uniqueness theorems for the determination of the coefficient q(u)q(u) in the quasilinear parabolic equation ut=q(u)Δuu_t = q(u) \Delta u are proved for the case that qq is analytic and for the special case that qq depends linearly on uu.

Cite this article

Siegfried Dümmel, Uniqueness Theorems for the Determination of a Coefficient in a Quasilinear Parabolic Equation. Z. Anal. Anwend. 5 (1986), no. 5, pp. 419–424

DOI 10.4171/ZAA/209